# SDR A6WA2018111246144

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 37,017 hours, 35,476 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL250 NOTICED RT PACK OFF STATUS MESSAGE AND RT PACK OFF SWITCH LIGHT ILLUMINATED. CYCLED RT PACK SWITCH TWICE. PACK REMAINED OFF. SELECTED ECS PAGE ON EICAS. RT 10TH STAGE BLEED CLOSED. CYCLED R 10TH SWITCH CLOSED THEN OPEN. PRESSURIZATION RESUMED. DISPATCH ADDS THAT THE CREW RECEIVED CABIN ALT. CAUTION MESSAGE, CONSULTED QRH AND REQUESTED A LOWER ALTITUDE FROM ATC. WHILE DESCENDING, CREW RECEIVED CABIN ALT WARNING MESSAGE AND DECLARED AN EMERGENCY WITH ATC. CONTINUED FLIGHT TO IAD.  PERFORMED OPS CHECK OF 10TH STAGE BLEED SYSTEM WITH BOTH LEFT AND    RIGHT ENGINES RUNNING IAW AMM 36-11-00. OPENED AND CLOSED LEFT AND   RIGHT 10TH STAGE VALVES MULTIPLE TIMES. UNABLE TO DUPLICATE ORIGINAL DISCREPANCY. 10TH STAGE BLEED AIR SYSTEM FUNCTIONS NORMALLY. OPS CHECK GOOD AT THIS TIME.
